# SDR SWIA200312207

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 2,566 hours, 2,276 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 700
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,427 hours, 3,722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT ENGAGE.  INSTALLED SERVICEABLE STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-40-00, 27-42-01 AND 27-42-05.  MCU  P/N OFF/ON 7062-3, S/N OFF 230, S/N ON 468.  OPS CHECK GOOD.
